# SDR AALA961723

- Difficulty date: November 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N513AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49890
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Part number: 5940405503
- Condition: Defective
- Location: Apu Bay
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SJC - FLT 1156 - AFTER TAKEOFF SJC DURING CLIMB-OUT, SMOKE NOTED IN COCKPIT AND CABIN.  AIRCRAFT RETURNED TO SJC AND LANDED OVERWEIGHT WITHOUT INCIDENT.  ACCOMPLISHED PACK BURNOUT PROCEDURES AND OVERWEIGHT LANDING INSPECTION WITH NO DEFECTS FOUND.  REPLACED APU ASSEMBLY AND LEFT AND RIGHT AIR CONDITIONING COALESCER BAGS.  ACCOMPLISHED GROUND ENGINE RUN AND OPERATED APU WITH NO DEFECTS OR SMOKE NOTED.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
